Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 1-7
http://dx.doi.org/10.1155/S016117129700001X

Turán inequalities for symmetric orthogonal polynomials

1Department of Mathematics, Arizona State University, Tempe, Arizona 85287, USA
2Department of Mathematics, University of South Florida, Tampa, Florida 33620, USA

Received 22 November 1994

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joaquin Bustoz and Mourad E. H. Ismail, “Turán inequalities for symmetric orthogonal polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 1-7, 1997. https://doi.org/10.1155/S016117129700001X.